# SDR CA020726017

- Difficulty date: July 1, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 10,603 hours
- Engine: Lyc T5313B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Bent
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT WING TIP OF A CL-415 WATER BOMBER CONTACTED THE FORWARD ROTOR BLADE OF THE 205. THE 205 WAS PARKED AND TIED DOWN. THE CL-415 WAS DESCRIBED AS TRAVELLING AT A "SLOW TAXI SPEED". ONE BLADE SUSTAINED MINOR DAMAGE (REPAIRABLE) AT TIP. NO OTHER DAMAGE WAS FOUND WITH A VISUAL INSPECTION. BELL HELICOPTER PRODUCT SUPPORT ISSUED A LETTER STATING A VISUAL INSPECTION WAS ALL THAT WAS REQUIRED. THE DAMAGED BLADE WAS REPLACED. DURING THE TRACK AND BALANCE PROCEDURE LATERAL BALANCE COULD NOT BE REDUCED BELOW 0.80 IPS. AS A PRECAUTION THE M/R HEAD, M/R MA5, TRANSMISSION AND ALL TXSM MOUNTS WERE REPLACED. AIRCRAFT WAS EASILY BALANCED. SUSPECTED BENT MAST.
